# SDR IXXA10SMN47S

- Difficulty date: April 7, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N604BX
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 90,739 hours, 30,862 cycles
- Engine: Ge CFM562C
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Lt Mlg
- Part time: 90,739 hours, 30,862 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSP FOUND LT MLG WHEEL WELL JOINT FITTING LOWER PART CORRODED AT STA 940.000 LONGERON 24 LT.  REMOVED CORROSION.  FOUND OUT OF LIMITS. REMOVED DAMAGED AREA. FABRICATED SPLICES, DOUBLER AND SHIMS. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. INSTALLED NEW FITTING AND REPAIR PARTS IAW SRM CHAP 53-2-0 FIG 8, SRM 51-1-8, SRM 53-2-0, SRM 53-2-0 FIG 8 PAGES 43, 44, 49-53, SRM 51-1-8B, SRM 53-2-0, SRM 51-1-20D, SRM 51-1-11, AND SRM 51-3-1.
